Alert archive / Massachusetts / Flash Flood Warnings in 2021
Flash Flood Warning 33, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Sep 1, 2021, 11:02 PM EDT for Essex County, Middlesex County, Massachusetts. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 11:02 PM EDT (03:02 UTC)
- Expired
- Sep 2, 2021, 7:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Essex County, MA, Middlesex County, MA
The radar
The Boston radar (KBOX), 86 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 3.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
509
WGUS51 KBOX 020302
FFWBOX
MAC009-017-021100-
/O.NEW.KBOX.FF.W.0033.210902T0302Z-210902T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
1102 PM EDT Wed Sep 1 2021
The National Weather Service in Norton has issued a
* Flash Flood Warning for...
Northwestern Essex County in northeastern Massachusetts...
Northeastern Middlesex County in northeastern Massachusetts...
* Until 700 AM EDT Thursday.
* At 1102 PM EDT, Doppler radar indicated heavy rain across the
warned area. Between 0.5 and 1.5 inches of rain have fallen.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lowell, Lawrence, Haverhill, Methuen, Billerica, Chelmsford,
Andover, Dracut, Tewksbury, North Andover, Burlington, Wilmington,
Westford, Acton, Concord, Newburyport, Amesbury, North Reading,
Bedford and Ipswich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4254 7154 4270 7153 4270 7129 4274 7125
4274 7118 4279 7119 4281 7116 4281 7107
4285 7104 4289 7093 4286 7085 4287 7082
4282 7082 4280 7080 4270 7078 4241 7155
4252 7153
FLASH FLOOD...RADAR INDICATED
$$
Frank1 follow-up statement
595
WGUS71 KBOX 020835
FFSBOX
Flash Flood Statement
National Weather Service Boston/Norton MA
435 AM EDT Thu Sep 2 2021
MAC009-017-021100-
/O.CON.KBOX.FF.W.0033.000000T0000Z-210902T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex MA-Middlesex MA-
435 AM EDT Thu Sep 2 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING
FOR NORTHWESTERN ESSEX AND NORTHEASTERN MIDDLESEX COUNTIES...
At 435 AM EDT, Doppler radar indicated heavy rain across the warned
area. Between 2 and 3.5 inches of rain have fallen. Additional
rainfall amounts of 1 to 1.5 inches are possible in the warned area
before the heavy rain exits the region by 7 am. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lowell, Lawrence, Haverhill, Methuen, Billerica, Chelmsford,
Andover, Dracut, Tewksbury, North Andover, Burlington, Wilmington,
Westford, Acton, Concord, Newburyport, Amesbury, North Reading,
Bedford and Ipswich.
The morning commute may be difficult with some roads flooded and
impassable. Do not drive through flooded roadways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4254 7154 4270 7153 4270 7129 4274 7125
4274 7118 4279 7119 4281 7116 4281 7107
4285 7104 4289 7093 4286 7085 4287 7082
4282 7082 4280 7080 4270 7078 4241 7155
4252 7153
FLASH FLOOD...RADAR INDICATED
$$
FrankWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 10:21 PM EDT, 41 minutes earlier.
Area forecast discussion, Sep 1, 10:21 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1021 PM EDT Wed Sep 1 2021
.SYNOPSIS...
The remnants of Ida move across southern RI and southeast
Massachusetts tonight, and will be accompanied by torrential
rainfall along with the potential for rare high end type
flooding. In addition, there is a low risk for a few strong to
severe thunderstorms late tonight into early Thu morning across
southern RI and southeast MA, including a brief tornado. Drier
and cooler conditions arrive Thu afternoon and linger into the
beginning of the Labor Day weekend, with a touch of fall Thu
night into Sat. Then temperatures moderate Sunday, Monday and
Tuesday, along with a low risk for a few showers from time to
time, but not a washout.
&&
.NEAR TERM /THROUGH THURSDAY/...
10 PM Update...
The forecast remains largely on track at this time. QPF values
were bumped up slightly, especially across CT and western MA, as
a significant band of heavy rain was moving into southern CT.
Rainfall rates over 3 inches per hour were reported out of New
York City. Flash flood warnings have been raised for a
significant portion of our CWA.
7:30 PM Update...
Steady rain has overspread western Massachusetts and Connecticut
and will continue to pivot east through midnight. Torrential
rain is expected overnight. Portions of Connecticut have
already seen upwards of 2 inches of rain. Eastern MA and RI are
experiencing a brief lull in the action, but rain will fill in
quickly. Flash flooding will be a concern overnight, as areas to
our south and west are experiencing rainfall in the ballpark of
3-4" per hour, which equates to a 1 in 200 year event.
At this time, rotating storms have diminished, but are expected
to return overnight as the warm sector and frontal boundary
push over southeast MA and Rhode Island. Strong thunderstorms
and brief spin ups are possible along the boundary. Elsewhere,
gusty winds will wrap in around the departing low, generating
gusts around 30 kts, highest across eastern and coastal MA.
Overall, the forecast remains on track at this time. Luckily, as
mentioned previously, after taking her time to meander towards
New England, Ida will be progressive across our area. Rapid
clearing should occur as the low lifts out tomorrow after 16Z.
Residual gusty winds will linger through tomorrow evening.
4:55 PM Update...
Highlights...
* Potential for rare/high impact flood event tonight into Thu AM
* Widespread 3-5" rainfall amounts with isolated 6-7" possible
* Low risk of a tornado southern RI/southeast MA overnight
Overview...
Remnants of Ida and its tropical plume of moisture will combine with
winter/cool season jet dynamics to yield significant to perhaps a
rare/high impact flood event across portions of CT/RI/MA tonight
into early Thu. This includes potential road closures and washouts.
1) Timing:
Torrential rainfall still on track to overspread CT and western-
central MA 00z-03z and 03z-06z across RI and eastern MA. Then
torrential rain ending 06z-09z CT/western-central MA, 09z-12z RI and
eastern MA, 12z-15z Cape Cod and Nantucket. Torrential rainfall
overnight with HREF continuing to offer probabilities of rainfall
exceeding 3 inches in a 6 hr period across CT/RI and south of the MA
pike. In addition, HREF 24 hr totals show a large swath of 3-6"
across this same region, along with a few pixels 7+ inches. Rainfall
of this magnitude is supported by two anomalous features, 1) 140 kt
upper level jet streak over southeast Quebec, placing SNE in the RRQ
enhancing forcing for ascent and 2) acting on PWATs 2+ inches which
is 200% of normal for this latitude this time of year. Hence, a
very strong atmospheric response. Upper air pattern is amplified but
also progressive, thus a drying trend develops tomorrow afternoon
from west to east.
2) Torrential Rain/Rare High End Flood Potential:
Rainfall amounts of this magnitude coupled with small river and
stream flows at or greater than 90 percent at most locations, leaves
very little capacity left for an excessive rainfall event. This will
yield widespread flooding with very significant to rare/high end
flooding where 6 to 7 inch amounts materialized. Looks like there
will be two areas of max rainfall, 1) near the surface warm front
across CT/RI and southeast MA, 2) and another farther inland across
northern MA where mid level Fgen banding takes place. The convective
potential is higher along and near the warm front, thus CT/RI and
southeast MA have the greater risk for isolated 6-7 inch amounts.
Hence, this is where rare/high end flooding may occur. This is
already evolving upstream across DE/MD into southeast PA and
southern NJ, where convective complex is firing. This is close to
the remnant circulation of Ida, increasing low level jet and RRQ of
upper level jet streak. Also noted from WPC, MRMS-based radar
analyses including the latest KDP/ZDR data continue to show
extremely efficient warm/tropical rain processes upstream across
MD/DE/PA/NJ.
3) Severe Weather Potential:
Already seeing rotating storms and likely waterspouts south of
Marthas Vineyard, tracking close to Nantucket. This is along a
strengthening warm front, that will lift northward as remnant low
from Ida gains latitude this evening and overnight. 12z guidance has
trended northward with warm sector tracking into southern/central RI
and southeast MA including Cape Cod and the Islands. Strong low
level shear and perhaps enough instability will yield a risk for a
few strong to severe thunderstorms including an isolated tornado.
SPC has increased the tornado risk to 5%, which seems reasonable
given the synoptic and mesoscale environment, along with support
from the 12z Hi Res guidance.
4) Period of Northeast Wind Gusts of 30-40 MPH possible:
Decided to hoist a wind advisory late tonight into Thu morning for
eastern MA coastline, as low level NNE jet develops north of the low
and behind the circulation as it exits Thu am. These wind speeds are
below wind advisory criteria, but the concern is NE winds gusting up
to 40 mph, fully leaved trees and a saturated ground will provide a
low risk for isolated wind/tree damage.
Thursday...
System is progressive, so drying trend in the afternoon from west to
east, with temps in the upper 60s and low 70s. NNW winds ushering
drier airmass with dew pts falling into the 50s. Winds slacken but
slower to decrease over Cape Cod and Islands.
&&
.SHORT TERM /THURSDAY NIGHT/...
Dry and much cooler behind departing system. Lows in the 50s
regionwide, with upper 40s in northwest MA.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
* Drier conditions behind the remnants of Ida to start the holiday
weekend
* Warming trend through the weekend and early next week
* Unsettled pattern expected next week
Friday and Saturday
High pressure builds in behind the remnants of Ida on Friday bringing
sunny skies and early fall like conditions to southern New England.
Afternoon high temperatures likely to top out in the mid to upper
70s on these days.
Sunday through next week
As high pressure shifts east late this weekend return flow from the
south will support a warming trend through the middle of next week.
Global models are hinting at a more active jet-stream next week
supporting an unsettled pattern. Next frontal system and
precipitation event may be in the Sunday night through Monday time
frame as global models hint at an upper-level disturbance moving
across the northeast. Stay tuned for details.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
1830Z Update...
Thru 00z...high confidence.
Conditions trending downward to IFR/MVFR across CT-
western/central MA and to MVFR in eastern MA and RI in steady
light to moderate rain. Any convection should remain off the
south coast of RI/MA. Fairly light N-NE winds.
After 00z...moderate confidence.
Widespread heavy rain will result in IFR and LIFR (hilly
terrain). Thunderstorms possible across RI and southeast MA
03Z-09Z, possibly lingering until 12z Cape Cod. LLWS as low
pressure tracks across RI and southeast MA. Gusty NE winds up to
35 kt north of the low and SSW winds up to 35 kt south of the
low track.
Thursday...
IFR at 12z with rain shield in eastern MA exiting offshore
12z-15z, then improving conditions from west to east with a
drying trend and improving to VFR during the afternoon. As the
low exits, N winds may gusts up to 30 kt across eastern MA
including Cape Cod and the Islands.
KBOS Terminal...Moderate confidence in TAF. TSRA south of the
terminal tonight but tracking close 06z-12z. LLWS 03z-12z.
KBDL Terminal...Moderate confidence in TAF. TSRA should remains
south of the terminal tonight. LLWS 00z-09z.
Outlook /Friday through Monday/...
Saturday: VFR.
Saturday Night: Mainly VFR, with local MVFR possible. Chance
SHRA.
Sunday: Mainly MVFR, with local IFR possible. Chance SHRA.
Sunday Night: MVFR/IFR conditions possible. Chance SHRA.
Labor Day: VFR.
Monday Night:
Tuesday: Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
* Gale Warnings overnight into Thu
Tonight and Thursday...High Confidence. The remnant circulation of
Ida passing near the south coast overnight into Thursday will create
Gale force wind gusts and building seas across the waters overnight
into Thursday. Impressive 925 mb LLJ for this time of year should
allow for NNE wind gusts of 30 to 40 knots to develop after midnight
and shift to the N on Thu. Seas should build to between 7 and 11
feet. Gale Warnings are posted for most waters with Gale Watches
issued for Boston Harbor/Narragansett Bay. We also should mention a
few strong t-storms are possible overnight into early Thursday
morning near the south coast with the potential for a waterspout.
Outlook /Friday through Monday/...
Saturday through Saturday Night: Winds less than 25 kt.
Sunday through Sunday Night: Winds less than 25 kt. Seas up to
5 ft. Chance of rain showers.
Labor Day: Winds less than 25 kt. Seas up to 5 ft.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.
Tuesday: Winds less than 25 kt. Seas up to 5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Thursday afternoon for CTZ002>004.
MA...Flash Flood Watch through Thursday afternoon for MAZ002>024-
026.
Wind Advisory from 3 AM to 1 PM EDT Thursday for MAZ007-015-
016-019-022.
RI...Flash Flood Watch through Thursday afternoon for RIZ001>008.
MARINE...Gale Warning until 8 PM EDT Thursday for ANZ232>235-237-
254>256.
Gale Watch from 4 AM EDT Thursday through Thursday afternoon
for ANZ230-236.
Gale Warning from 4 AM to 8 PM EDT Thursday for ANZ231-250-251.
&&
SYNOPSIS...Nocera
NEAR TERM...Nocera/KS
SHORT TERM...Nocera
LONG TERM...RM
AVIATION...Nocera/KS
MARINE...Nocera/RMHazardous weather outlook, Sep 1, 4:34 PM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 434 PM EDT Wed Sep 1 2021 CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-024-026-RIZ001>008- 022045- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Dukes MA-Nantucket MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 434 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-019-022-022045- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA- Barnstable MA- 434 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM EDT THURSDAY... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts and southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>235-237-254>256-022045- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 434 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT FROM 1 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-250-251-022045- Cape Cod Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 434 PM EDT Wed Sep 1 2021 ...GALE WARNING IN EFFECT FROM 4 AM TO 8 PM EDT THURSDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-022045- Boston Harbor-Narragansett Bay- 434 PM EDT Wed Sep 1 2021 ...GALE WATCH IN EFFECT FROM 4 AM EDT THURSDAY THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Sep 1, 5:49 PM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
549 PM EDT Wed Sep 1 2021
MAZ024-012230-
Nantucket MA-
549 PM EDT Wed Sep 1 2021
...A strong thunderstorm will impact portions of southeastern
Nantucket County through 630 PM EDT...
At 548 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Nantucket, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nantucket and Siasconset.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4124 7000 4124 7013 4125 7013 4129 7007
4130 7003 4131 7003 4132 7000 4133 7000
4134 7001 4134 7000 4128 6996 4126 6996
TIME...MOT...LOC 2148Z 226DEG 22KT 4119 7005
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LocontoThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 9:13 PM EDT | Flash Flood Warning | BOX | Hampden | 10 hr |
| Sep 1, 9:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Sep 1, 9:37 PM EDT | Flash Flood Warning | BOX | Worcester | 10 hr |
| Sep 1, 10:01 PM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 8 hr |
| Sep 1, 10:32 PM EDT | Flash Flood Warning | BOX | Bristol, Norfolk, Plymouth | 10 hr |
| Sep 1, 10:45 PM EDT | Special Marine Warning | BOX | 45 min | |
| Sep 1, 10:57 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire, Middlesex, Worcester | 8 hr |
| Sep 1, 11:21 PM EDT | Tornado Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 54 min |
| Sep 1, 11:24 PM EDT | Special Marine Warning | BOX | 66 min | |
| Sep 1, 11:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Sep 1, 11:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Sep 1, 11:56 PM EDT | Tornado Warning | BOX | Barnstable, Dukes | 49 min |
| Sep 2, 12:08 AM EDT | Flash Flood Warning | BOX | Barnstable, Dukes | 8 hr |
| Sep 2, 12:20 AM EDT | Special Marine Warning | BOX | 55 min | |
| Sep 2, 12:22 AM EDT | Tornado Warning | BOX | Dukes | 53 min |
| Sep 2, 12:25 AM EDT | Special Marine Warning | BOX | 65 min | |
| Sep 2, 12:45 AM EDT | Tornado Warning | BOX | Barnstable, Dukes | 60 min |
| Sep 2, 1:07 AM EDT | Special Marine Warning | BOX | 83 min | |
| Sep 2, 1:15 AM EDT | Tornado Warning | BOX | Dukes | 28 min |
| Sep 2, 1:51 AM EDT | River Flood Warning | BOX | Worcester | 31 hr |
| Sep 2, 1:56 AM EDT | Tornado Warning | BOX | Barnstable | 26 min |
| Sep 2, 2:34 AM EDT | Flash Flood Warning | BOX | Bristol, Plymouth | 6 hr |
| Sep 2, 3:42 AM EDT | River Flood Warning | BOX | Norfolk, Suffolk | 11 hr |
| Sep 2, 5:14 AM EDT | Special Marine Warning | BOX | 46 min | |
| Sep 2, 5:26 AM EDT | Flash Flood Warning | BOX | Barnstable, Bristol, Dukes, Plymouth | 3 hr |
| Sep 2, 5:30 AM EDT | River Flood Warning | BOX | Middlesex | 22 hr |
| Sep 2, 5:49 AM EDT | Special Marine Warning | BOX | 42 min | |
| Sep 2, 6:02 AM EDT | Flash Flood Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 3 hr |
| Sep 2, 6:14 AM EDT | Special Marine Warning | BOX | 25 min | |
| Sep 2, 6:50 AM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Worcester | 6 hr |
| Sep 2, 7:04 AM EDT | Areal Flood Warning | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 11 hr |
| Sep 2, 7:25 AM EDT | Flash Flood Warning | BOX | Hampden, Hampshire, Worcester | 6 hr |
| Sep 2, 7:43 AM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 6 hr |
| Sep 2, 7:54 AM EDT | Areal Flood Warning | BOX | Barnstable, Dukes, Plymouth | 6 hr |
| Sep 2, 8:14 AM EDT | River Flood Warning | BOX | Hampden, Hampshire | 13 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Worcester | 32 hr |
| Sep 2, 8:20 AM EDT | River Flood Warning | BOX | Middlesex, Worcester | 60 hr |
| Sep 2, 9:25 AM EDT | River Flood Warning | BOX | Bristol, Plymouth | 64 hr |
| Sep 2, 10:40 AM EDT | Small Craft Advisory | BOX | 17 hr | |
| Sep 2, 12:51 PM EDT | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester | 6 hr |
| Sep 2, 1:28 PM EDT | Areal Flood Warning | BOX | Hampden | 6 hr |
| Sep 2, 1:42 PM EDT | Areal Flood Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 6 hr |
| Sep 2, 5:59 PM EDT | River Flood Warning | BOX | Essex, Middlesex | 25 hr |
Nearby
Flash Flood Warnings in Massachusetts, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.